# SDR R61A2024082900369

- Difficulty date: August 12, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 47,872 hours, 30,532 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

***MAJOR***WRONG REPAIR DOUBLER INSTALLED ON AC. MX REPLACED DOUBLER FR 19-20 STR23R-24R IAW SRM 53-10-01 REPAIR 12. ***MAJOR***
